Almost periodic functions defined on R n with values in locally convex spaces

Authors

  • Muhammad Amer Latif Aeronautical Training Center, General Authority of Civil Aviation P.O Box, 15441, Jeddah, 21444, Saudi Arabia.
  • Muhammad Iqbal Bhatti University of Engineering and Technology Lahore, Pakistan.

Keywords:

Almost periodic functions, locally convex spaces, Frechet spaces, relatively dense set

Abstract

In this paper we develop the theory of almost periodic functions defined on RnRn with values in locally convex spaces and Frechet spaces.

Downloads

Download data is not yet available.

Downloads

Published

2008-12-31

How to Cite

Almost periodic functions defined on R n with values in locally convex spaces. (2008). Journal of Prime Research in Mathematics, 4(1), 181 – 194. https://jprm.sms.edu.pk/index.php/jprm/article/view/47